Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"The Shortest Width Confidence Interval for Odds Ratio in Logistic Regression"
written by Eugene Demidenko,
published by Open Journal of Statistics, Vol.2 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A reformulation of the aggregate association index using the odds ratio
Computational Statistics & Data Analysis, 2013
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top